# SDR MASA99089

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Part number: MS2452330
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5860 - DUJ-PIT - CREW AGAIN NOTED A NOXIOUS SMELL IN FLIGHT.  MAINTENANCE COULD NOT FIND ANY EVIDENCE OF SMELL DURING GROUND RUN, HOWEVER DURING TEST FLIGHT.  THE SMELL RETURNED.  MAINTENANCE FURTHER TROUBLESHOT AND FOUND THE STALL WARNING TEST SWITCH SHORTED.  REMOVED AND REPLACED THE SWITCH, OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
